Weight Loss Support Give and get support here!

Reply
 
Thread Tools
Old 03-14-2018, 03:34 AM   #1  
Junior Member
Thread Starter
 
Join Date: Mar 2018
Posts: 4

Default Need some help

Hey everyone so here's my journey . I was one day sitting in the hospital with very high blood pressure and blood sugar of 17. That made me change my life around. I started a keto diet . But doing keto I felt I only ate bacon and beef and eggs. Not really any veggies of fruit and barley water. I I lost 56lbs in a month and a half. I started devolping panic attacks which led to many hospital and doctor visits. So I made a trip to the doctors and which I was prescribed to 10mg Lexapro and 2mg lorazepam. 3 days on these meds I started to devolp unwanted thoughts such as self harm or harming others. So after seeing a psychiatrist he took me off them. It's been 3 weeks off these and I still get some thoughts but I've improved a little . So with a final visit to my doctor he said because I was on Lexapro for 7 days and lorazepam for 10 these effects should be out of my system by now. So he said your going to have these thoughts because the transformation your body is going through. I started a nutritionist diet with help from a nutritionist. I was 566lbs and down to 492. Is this something people go threw specially with all the changes ??
Nextlebronjames is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 08:55 PM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.
Copyright 2018 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.